# SDR SWAA2021090303008

- Difficulty date: August 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS766 - BS787 LBL21 WL157. ; / REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS766- BS787 LBL21 WL157; P/N 143A7502-1 IN AREA 0.4''X0.3''X0.020'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2; PAR. 4.A FABRICATED NEW FLOOR TO SIDEWALL SUPPORT ITEM BAC1496-377#7075T62 C LOT # 145325-1 BS 727-747+10; LBL 21; WL 157; IAW PER SRM 51-40-05 DWGS: 146A7502; [05] VERIFIED FABRICATED NEW FLOOR TO SIDEWALL SUPPORT ITEM BAC1496-377#7075T62 C LOT # 145325-1 BS 727-747+10; LBL 21; WL 157; IAW PER SRM 51-40-05 DWGS: 146A7502; [06] APPLIED CHEMICAL CONVERCION COATING AND PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT BS 727-747+10; LBL 21; WL 157 ; AMM 51-21-72-370-804; AMM 51-21-41-370-802 OK TO INSALL; [07] CORRECTED MEASUREMENTLATE ENTRY : FABRICATED (1EA) SPLICE REPAIR FROM BAC1496-377#7075T62 C LOT # 145325-1 LOCATED BTW BS747+10-BS767;LBL21; WL157; IAW SRM 53-00-53-2R-6 TABLE 201 ITEM [2] AND APPLIED TREAT AND PRIME PER SRM 53-00-53-2R-6 PARAG. 4.I.J. OK TO INSTALL.; INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727-BS847 LBL21 WL157 IAW SRM 51-40-02-0G-0 AND DWG 146A7502; [12] VERIFIED INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727-BS847 LBL21 WL157 IAW SRM 51-40-02-0G-0 AND DWG 146A7502.
